# SDR UPS01235201

- Difficulty date: February 19, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL RT SIDEWALL BS 264.3 WL 154 LWR OF AFT ACCESS DOOR CRACK INDICATION ALONG ROW OF RIVET HEADS.  CUT OUT DAMAGE AREA AS PER B727 SRM 51-40-2 & 51-10-1.  INSTALLED DOUBLER REPAIR AS PER B727 SRM 51-40-2 MAT USED 2024-T3.050 30, .5 X 27.5.
